Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have fever, found blood in stool and lump on stomach. What treatment is required?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1681 Questions
Hi my grandson was having blood in his stool for 2 weeks
He was admitted in the hospital with fever and vomiting right after he had an enema
And now I find that he has a lump in his stomach can u help me
Posted Mon, 24 Dec 2012 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 47 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini, Gastroenterologist and I am pleased to answer your query.

Blood in stool can occur in many conditions in a toddler which include anal fissure, colitis etc..

I would like to have some more information before I can give my opinion.

1. Is he constipated? Why was enema given?

2. Was complete blood count done? If yes, can I have the report?

3. How long has he been having fever and vomiting?

4. How long was the lump present? which part of the abdomen? Was ultrasound scan of the abdomen done?

Kindly get back to me with the answers and I would give my opinion.

Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor